Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 1(355), Pages 183–184 (Mi umn710)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The discrete Gel'fand transformation and its dual

V. M. Buchstabera, A. Yu. Lazarevb

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Bristol, Department of Mathematics

DOI: https://doi.org/10.4213/rm710

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:1, 184–186

Bibliographic databases:

MSC: Primary 13Jxx; Secondary 13F20, 57R77
Accepted: 15.01.2004

Citation: V. M. Buchstaber, A. Yu. Lazarev, “The discrete Gel'fand transformation and its dual”, Uspekhi Mat. Nauk, 59:1(355) (2004), 183–184; Russian Math. Surveys, 59:1 (2004), 184–186

Citation in format AMSBIB
\Bibitem{BucLaz04}
\by V.~M.~Buchstaber, A.~Yu.~Lazarev
\paper The discrete Gel'fand transformation and its dual
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 1(355)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn710}
\crossref{https://doi.org/10.4213/rm710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069172}
\zmath{https://zbmath.org/?q=an:1099.13042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..184B}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 1
\pages 184--186
\crossref{https://doi.org/10.1070/RM2004v059n01ABEH000710}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222298300013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-3042813044}


Linking options:
  • http://mi.mathnet.ru/eng/umn710
  • https://doi.org/10.4213/rm710
  • http://mi.mathnet.ru/eng/umn/v59/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, A. Yu. Lazarev, “The Gelfand transform in commutative algebra”, Mosc. Math. J., 5:2 (2005), 311–327  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:404
    Full text:219
    References:48
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021